# SDR C2XA97BT077

- Difficulty date: December 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14815
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 104
- System (JASC): 3418 · Stall Warning System
- Part: Wire
- Condition: Failed
- Location: Instrument Panel
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

EWR - AFTER TAKEOFF FROM NEWARK, CREW REPORTED SMOKE IN COCKPIT.  RETURNED TO AIRPORT UNEVENTFULLY.  MAINTENANCE FOUND STICK SHAKER SWITCH WIRING BURNED.  REMOVED AND REPLACED SWITCH AS A PRECAUTIONARY MEASURE AND REPAIRED BURNED WIRING ON BACK OF SWITCH.  (M)
